# SDR WTAA950221

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- Engine: Garrtt TPE33110U
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 151906002
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SMF - RT ENGINE FUEL FLOW INDICATION DROPPED TO ZERO DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED RIGHT ENGINE FUEL FLOW METER PER MEL 73-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE DEFERRAL WITH THE REPLACEMENT OF THE RIGHT ENGINE FUEL FLOW TRANSMITTER.  OPERATIONAL CHECK SATISFACTORY.  (M)
